Acetaminophen-induced generalized fixed drug eruption in a 5-year-old girl

Giovanni Genovese, Carlo Gelmetti, Cristina Spigariolo, Cristiana Colonna

Research output: Contribution to journalArticlepeer-review

Abstract

Acetaminophen is one of the most widely prescribed analgesic drugs. Fixed drug eruption, especially the pigmenting type, is reported in literature as a possible adverse event to acetaminophen in child. We hereby present a case of generalized fixed drug eruption due to acetaminophen intake in a 5-year-old dark-skinned child.

Original languageEnglish
Pages (from-to)756-758
JournalPediatric Dermatology
Volume37
Issue number4
DOIs
Publication statusPublished - 2020

Keywords

  • acetaminophen
  • drug reaction
  • generalized fixed drug eruption

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Dermatology

Fingerprint Dive into the research topics of 'Acetaminophen-induced generalized fixed drug eruption in a 5-year-old girl'. Together they form a unique fingerprint.

Cite this